Currently i take methotrexate but have noticed that i swell up when i take it for days after and by the end of the week i feel good on the last 2 days and it repeats. What happens is my joint areas all inflame at least twice as much as they do without it, should i not be on this medication? Second, I notice I am almost fine normally until the week before my menstral and a couple days after. It seems my menstral cycle turns me into a HUGE flair and then i have a great week or two between them. I also have allergies and the more allergy attacks to mold or things like bug spray the worse my RA gets. Any information you can give to help would be great. PS My rhummy is a training center, i see a completely different doctor each time i go in and they “all” tell me different, some say RA, some say beginning of Lupus, some say allergy poison based like pesticides etc. Help. I live in Greater new orleans area and have no place else I can afford.
Your complaints are unusual for possible side effects of methotrexate. But if they continue, you need to convince your doctors that they are real and they need to consider other medications. Strange things do happen.